# SDR HALA2022120900306

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Engine: Iae PW1133GJM
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: 3rd Stage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE N2 VIBRATION AT 6.2 NEED TO ACCOMPLISH TSM 71-00-00-810-873-A PARAGRAPH 4.D. DURING BORESCOPE, FOUND LPT 3RD STAGE BLADES DAMAGED. PER POWERPLANT ENGINEER, MANUFACTURER EVALUATION, REQUIRES ENGINE REMOVAL.  REMOVED AND REPLACED RH ENGINE S/N: P771432 PER AMM 71-00-51-000-802-A & T/C J321-72-HWI-01.
